Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 66, NWS New York, NY
NWS New York, NY issued this small craft advisory at Jul 29, 2011, 4:01 AM EDT. It took effect at Jul 29, 2011, 2:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2011, 4:01 AM EDT (08:01 UTC)
- In effect from
- Jul 29, 2011, 2:00 PM EDT
- Expired
- Jul 29, 2011, 10:47 PM EDT
- In force
- 9 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
424 WHUS71 KOKX 290801 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 401 AM EDT FRI JUL 29 2011 ...INCREASING WINDS AND SEAS FROM THIS AFTERNOON INTO SATURDAY ON THE COASTAL OCEAN WATERS... ANZ353-355-291615- /O.NEW.KOKX.SC.Y.0066.110729T1800Z-110730T1000Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 401 AM EDT FRI JUL 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT SATURDAY. * LOCATION...SANDY HOOK NJ TO MORICHES INLET NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT...SHIFTING TO THE NW LATE TONIGHT. * SEAS/WAVES...3 TO 5 FT. * TIMING...INCREASING WINDS THIS AFTERNOON WILL BUILD SEAS TO 3 TO 5 FT THIS AFTERNOON. THE SEAS WILL SUBSIDE SATURDAY MORNING BEHIND THE PASSAGE OF A FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-291615- /O.NEW.KOKX.SC.Y.0066.110729T1800Z-110730T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 401 AM EDT FRI JUL 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON EDT SATURDAY. * LOCATION...MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT...SHIFTING TO THE NW LATE TONIGHT. * SEAS/WAVES...3 TO 6 FT. * TIMING...INCREASING WINDS THIS AFTERNOON WILL BUILD SEAS TO 3 TO 5 FT THIS AFTERNOON...AND UP TO 6 FT TONIGHT. THE SEAS WILL SUBSIDE EARLY SATURDAY BEHIND THE PASSAGE OF A FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
3 follow-up statements
362 WHUS71 KOKX 291657 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1257 PM EDT FRI JUL 29 2011 ...INCREASING WINDS AND SEAS FROM THIS AFTERNOON INTO SATURDAY ON THE COASTAL OCEAN WATERS... ANZ353-355-300100- /O.CON.KOKX.SC.Y.0066.110729T1800Z-110730T1000Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1257 PM EDT FRI JUL 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * LOCATION...SANDY HOOK NJ TO MORICHES INLET NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...3 TO 5 FT. * TIMING...INCREASING WINDS THIS AFTERNOON WILL BUILD SEAS TO 3 TO 5 FT LATE THIS AFTERNOON. THE SEAS WILL SUBSIDE SATURDAY MORNING BEHIND THE PASSAGE OF A FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-300100- /O.CON.KOKX.SC.Y.0066.110729T1800Z-110730T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1257 PM EDT FRI JUL 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY... * LOCATION...MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...3 TO 6 FT. * TIMING...INCREASING WINDS THIS AFTERNOON WILL BUILD SEAS TO 3 TO 5 FT LATE THIS AFTERNOON...AND UP TO 6 FT TONIGHT. THE SEAS WILL SUBSIDE EARLY SATURDAY BEHIND THE PASSAGE OF A FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
147 WHUS71 KOKX 291935 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 335 PM EDT FRI JUL 29 2011 ...INCREASING WINDS AND SEAS FROM THIS LATE AFTERNOON INTO SATURDAY ON THE COASTAL OCEAN WATERS... ANZ353-355-300345- /O.CON.KOKX.SC.Y.0066.000000T0000Z-110730T1000Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 335 PM EDT FRI JUL 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * LOCATION...SANDY HOOK NJ TO MORICHES INLET NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...3 TO 5 FT. * TIMING...INCREASING WINDS AND SEAS LATE THIS AFTERNOON AND EVENING. GUSTS UP TO 25 KT AND 5 FT SEAS POSSIBLE. WINDS AND SEAS WILL DECREASE TONIGHT AFTER THE PASSAGE OF A FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-300345- /O.CON.KOKX.SC.Y.0066.000000T0000Z-110730T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 335 PM EDT FRI JUL 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY... * LOCATION...MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...3 TO 5 FT. * TIMING...INCREASING WINDS WILL BUILD SEAS TO 3 TO 5 FT THIS EVENING AND TONIGHT. WINDS AND SEAS WILL SUBSIDE EARLY SATURDAY BEHIND THE PASSAGE OF A FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
115 WHUS71 KOKX 300247 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1047 PM EDT FRI JUL 29 2011 ...HIGH SEAS FOR OUTER OCEAN WATERS SOUTHEAST OF MORICHES INLET... ANZ350-301000- /O.CAN.KOKX.SC.Y.0066.000000T0000Z-110730T1600Z/ /O.NEW.KOKX.SW.Y.0024.110730T0247Z-110730T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1047 PM EDT FRI JUL 29 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. * LOCATION...MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTH WINDS 10 TO 20 KT EARLY...BECOMING WEST 10 TO 15 KT. GUSTS UP TO 20 KT. * SEAS/WAVES...3 TO 5 FT. HIGHEST OUTER OCEAN WATERS. * TIMING...INCREASING WINDS WILL BUILD SEAS TO 3 TO 5 FT. WINDS AND SEAS WILL SUBSIDE EARLY SATURDAY MORNING BEHIND THE PASSAGE OF A FRONTAL BOUNDARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ353-355-300400- /O.CAN.KOKX.SC.Y.0066.000000T0000Z-110730T1000Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1047 PM EDT FRI JUL 29 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS ARE EXPECTED TO REMAIN BELOW 25 KT AND SEAS ARE EXPECTED TO REMAIN BELOW 5 FT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 29, 3:56 AM EDT, 5 minutes earlier.
Area forecast discussion, Jul 29, 3:56 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 356 AM EDT FRI JUL 29 2011 .SYNOPSIS... A WARM FRONT WILL TRACK THROUGH THE REGION TODAY...FOLLOWED QUICKLY BY A COLD FRONT TONIGHT. HIGH PRESSURE WILL BUILD TOWARDS THE AREA ON SATURDAY. WEAK HIGH PRESSURE BUILDS IN FROM SATURDAY NIGHT AND SUNDAY. A TROUGH OF LOW PRESSURE CROSSES THE AREA SUNDAY NIGHT...FOLLOWED BY A COLD FRONT LATE MONDAY. A TROUGH OF LOW PRESSURE THEN LINGERS OVER THE AREA TUESDAY AND TUESDAY NIGHT...FOLLOWED BY A SLOW MOVING COLD FRONT CROSSING THE AREA DURING THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... WARM FRONT AT 7Z EXTENDED FROM THE DELMARVA INTO CNTRL PA. THIS FRONT WILL GRADUALLY TRACK TOWARDS THE CWA AS THE JET OVER THE GREAT LAKES TRANSLATES EWD. TIMING LOOKS TO BE AFT 15Z ACROSS WRN ZONES AND AFT 18Z ERN ZONES. BEFORE THAT...WEAK LLJET PRODUCING WIDELY SCT-ISOLD SHRA AND WEAK TSTMS ACROSS MOST OF NJ AND EXTREME ERN PA. WILL FCST THIS TO IMPACT WRN ZONES THRU ABOUT 12Z...THEN DIMINISH THE ACTIVITY AS THE FORCING FROM THE LLJET WEAKENS AFT SUNRISE. ERN ZONES KEPT DRY FOR NOW. EXTENSIVE CLOUD COVER THIS MRNG. AS THE WARM FRONT PASSES HOWEVER...A QUICK ROUND OF CLEARING IS POSSIBLE. BEST CHANCES FOR THIS ARE THE HUDSON VALLEY AND NERN NJ AWAY FROM THE COASTAL INFLUENCE ON SSW WINDS. THIS AREA WILL DESTABILIZE...AND AS THE JET APPROACHES TSTM DEVELOPMENT IS EXPECTED BY LATE AFTN. ASSUMING THE INSTABILITY DEVELOPS AS PROGGED...BRN WILL RUN IN THE 25-50 RANGE WITH ABOUT OF 40-50KT OF 0-6KM SHEAR AVAILABLE. IN ADDITION...HELICITY INCREASES WITH S/SSWLY FLOW INTERACTING WITH TERRAIN AND DIRECTIONAL SHEAR IN THE LLVLS. IF THIS SCENARIO EVOLVES THERE WILL BE THE CHANCE FOR AN ISOLD TOR...ESPECIALLY N AND W OF THE CITY. OTHERWISE...DAMAGING WINDS WILL BE THE MAIN THREAT THIS AFTERNOON AND EVE WITH H85-H7 WINDS 45-50KT ALONG WITH WET MICROBURST POTENTIAL. SEVERE WORDING WILL BE RETAINED IN THE FCST AND HWO. PW/S WILL BE OVER 2 INCHES...SO HVY RAIN LIKELY WHERE THESE TSTMS DEVELOP. SEE THE HYDRO SECTION. THERE IS A MDT RIP CURRENT RISK TODAY. TSTMS EXIT FROM W TO E OVERNIGHT...WITH CLEARING BY SAT MRNG. && .SHORT TERM /SATURDAY/... NW FLOW WITH SUNNY SKIES. WINDS WILL GUST TO AROUND 20 MPH AT TIMES...MAINLY DURING THE FIRST HALF OF THE DAY. A BROAD AREA OF HIGH PRES BUILDS SEWD TOWARDS THE CWA IN THE AFTN ALLOWING THE WINDS TO DIMINISH A BIT. THE DEEP MIXING INDUCED BY THE NW FLOW WILL ALLOW FOR ABOVE NORMAL TEMPS. RH WILL BE LOW HOWEVER...FALLING INTO THE 30S AND 40S DURING PEAK HEATING. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... THE GFS AND ECMWF ARE IN FAIRLY GOOD AGREEMENT OVER THE REGION THROUGH THE LONG TERM (ALONG WITH THE NAM SATURDAY NIGHT-SUNDAY NIGHT)...SO FOLLOWED A BLEND THROUGH THE FORECAST PERIOD. WEAK RIDGING BUILDS ACROSS THE NORTHEASTERN STATES SATURDAY NIGHT...THEN SLIDES OFFSHORE SUNDAY. A SHORTWAVE TROUGH CROSSES THE AREA SUNDAY NIGHT...FOLLOWED BY A LONG WAVE TROUGH MONDAY. THE ASSOCIATED COLD FRONT CROSSING THE AREA LATE MONDAY WARRANTS SLIGHT CHANCE POPS AHEAD OF IT/WITH ITS PASSAGE MONDAY AFTERNOON/EVENING...WITH DRY WEATHER BEFORE THEN. RIDGING BUILDS IN FROM THE SW MONDAY NIGHT-TUESDAY NIGHT WITH A NW FLOW ALOFT...PROMOTING DRY CONDITIONS. THE ECMWF IS STRONGER WITH A SHORTWAVE CROSSING THE AREA WEDNESDAY THAN THE GFS...SO ONLY SLIGHT CHANCE POPS WEDNESDAY. A STRONGER SHORTWAVE...AND POSSIBLE NORTHERN STREAM TROUGH (ECMWF) CROSSES WEDNESDAY NIGHT...ALONG WITH APPROACHING COLD FRONT...SO HAVE HIGHER SLIGHT CHANCE POPS THEN...THAT INCREASE TO CHANCE THURSDAY WITH THE COLD FRONT PASSAGE AND A SHORTWAVE FORECAST TO PASS OVER THE AREA. FOR TEMPERATURES...GENERALLY USED A BLEND OF GUIDANCE...MAV/MET SATURDAY NIGHT/SUNDAY...AND MEX/MEX ENSEMBLE MEAN WITH HPC GUIDANCE SUNDAY NIGHT-THURSDAY...THROUGH THE PERIOD. EXPECT TEMPERATURES TO BE GENERALLY A FEW TO SEVERAL DEGREES ABOVE NORMAL...WITH VERY WARM AND HUMID CONDITIONS ACROSS THE TRI-STATE. && .AVIATION /07Z FRIDAY THROUGH TUESDAY/... HIGH PRESSURE WILL PUSH EAST OF THE REGION TONIGHT WITH A COLD FRONT APPROACHING TOMORROW AFTERNOON. GENERALLY VFR CONDS OVERNIGHT...EXCEPT FOR SOME MVFR FOG IN OUTLYING TERMINALS TOWARDS MORNING. SHOWERS MOVING IN FROM THE WEST ARE WEAKENING AS THEY MOVE EAST WITH EWR HAVING THE HIGHEST LIKELIHOOD OF SEEING A SHOWER. ALTHOUGH A LIGHT SHOWER CANNOT BE RULED OUT AT REMAINING NYC TERMINALS. INCREASING S/SSW FLOW DEVELOPS ON FRI. THERE IS A POSSIBILITY OF GUSTS ACROSS THE NYC TERMINAL UP TO 20 KNOTS IN THE LATE AFTERNOON AND EARLY EVENING. HOWEVER...CONFIDENCE IS LOW OF THIS OCCURRING. COASTAL JET SHOULD ALLOW FOR SUSTAINED 15 TO 20 KT S WINDS INTO JFK IN THE LATE AFTERNOON. VSBY OF 5-6SM POSSIBLE IN HAZE DUE TO MOIST AIRMASS AND RELATIVELY STABLE LOW LEVELS (PARTICULARLY IN THE MORNING ACROSS CITY/INTERIOR TERMINALS AND ALONG COASTAL TERMINALS). SCT TO NUMEROUS SHRA/TSRA DEVELOPMENT LATE FRIDAY INTO FRI NIGHT...POSSIBLY SEVERE...WITH APPROACHING COLD FRONT. OUTLOOK FOR 06Z SAT THROUGH TUESDAY... FRI NIGHT...SUB-VFR POSSIBLE EARLY WITH SCT TO NUMEROUS SHOWERS/TSTMS ACCOMPANYING COLD FROPA. SAT-SUNDAY...VFR. SUN NIGHT-MON...SUB-VFR POSSIBLE WITH SHOWERS/TSTMS. BEST CHANCES WILL BE MONDAY NIGHT. TUESDAY...VFR. && .MARINE... S FLOW WILL INCREASE THIS AFTN BEHIND THE PASSAGE OF THE WARM FRONT. ALTHOUGH WIND SPEEDS MAY BE MARGINAL...SEAS LOOK TO BUILD TO 5 FT ON THE OCEAN. A SCA HAS THEREFORE BEEN ISSUED FOR THIS AFTN THRU TONIGHT. THE SCA WILL REMAIN TIL NOON SAT ON THE ERN OCEAN AS THE SEAS WILL BE SLOWER TO SUBSIDE. TSTMS LATE THIS AFTN AND EVE WILL POSE A HAZARD TO BOATERS ON ALL WATERS. WINDS SHIFT TO THE NW LATE TONIGHT WITH NW FLOW ON SAT. WINDS SPEEDS SAT BLW SCA LVLS. A RELATIVELY RELAXED PRESSURE GRADIENT OVER THE WATERS WILL KEEP CONDITIONS BELOW SMALL CRAFT LEVELS SATURDAY NIGHT-TUESDAY. && .HYDROLOGY... THE LATEST DATA SUGGESTS PW/S JUST SHY OF 3 INCHES AVAILABLE LATE THIS AFTN AND EVE. THIS WILL RESULT IN A VERY HEAVY RAIN POTENTIAL IN TSTMS. BECAUSE THE NATURE OF THIS SYSTEM IS CONVECTIVE AND AN EXACT TRACK OF THE HEAVIEST RAINFALL IS STILL UNCERTAIN...A FLASH FLOOD WATCH WILL NOT BE ISSUED ATTM. WHERE TSTMS FOCUS...AREAS OF FLASH FLOODING CAN BE EXPECTED. THE THREAT WILL BE INCLUDED IN THE HWO. THOSE IN FLOOD PRONE AREAS SHOULD STAY APPRISED OF THE LATEST FCSTS. THE RAIN WILL END FROM W TO E TONIGHT. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...JMC/MALOIT NEAR TERM...JMC SHORT TERM...JMC LONG TERM...MALOIT AVIATION...LN MARINE...JMC/MALOIT HYDROLOGY...JMC/MALOIT
Hazardous weather outlook, Jul 28, 10:38 AM EDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1038 AM EDT THU JUL 28 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-291445- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 1038 AM EDT THU JUL 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE FRIDAY AFTERNOON AND NIGHT AS A STRONG JET STREAM AND ASSOCIATED COLD FRONT TRACK THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-291445- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1038 AM EDT THU JUL 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE FRIDAY AFTERNOON AND NIGHT AS A STRONG JET STREAM AND ASSOCIATED COLD FRONT TRACK THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:19 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Jul 29, 4:32 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 43 min |
| Jul 29, 4:54 PM EDT | Tornado Warning | OKX | Orange | 36 min |
| Jul 29, 5:22 PM EDT | Tornado Warning | OKX | Orange, Rockland, Westchester | 38 min |
| Jul 29, 5:34 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 41 min |
| Jul 29, 5:57 PM EDT | Tornado Warning | OKX | Rockland, Westchester | 33 min |
| Jul 29, 6:09 PM EDT | Special Marine Warning | OKX | 54 min | |
| Jul 29, 6:16 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 44 min |
| Jul 29, 6:26 PM EDT | Tornado Warning | OKX | Westchester | 34 min |
| Jul 29, 6:42 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 48 min |
| Jul 29, 6:49 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Rockland, Westchester | 27 min |
| Jul 29, 7:13 PM EDT | Severe Thunderstorm Warning | OKX | Kings, New York, Queens | 32 min |
| Jul 29, 7:32 PM EDT | Special Weather Statement | OKX | Nassau | 43 min |
| Jul 29, 7:39 PM EDT | Special Marine Warning | OKX | 36 min | |
| Jul 29, 7:47 PM EDT | Special Weather Statement | OKX | Queens | 28 min |
| Jul 29, 6:56 PM EDT | Severe Thunderstorm Warning | OKX | Bergen, Passaic | 34 min |
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.